Memory loss and HIV treatment
Apr 5, 2007
I have a friend who is 26 years old and has just been diagnosied with HIV 6 months ago, has started treatment due to t-cell count and has realized that their is a major memory problem and has a hard time trying to concentrate, this problem has gotten worse over the past few weeks. They are taking Norvir, Reyetaz, and Truvada. Do you think that this could be a side effect of the meds, or do you think that the illness is getting worse.
Response from Dr. Horwath
Memory problems are not typical side effects of these drugs, but memory impairment can be caused by HIV. Your friend may benefit from some careful evaluation of his memory to get an objective assessment and to see if there is enough of a memory impairment to cause concern.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Sore On Penis?
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- How Long Should You Wait To Get Tested For Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.